Thread: clen and drinking alcohol?
09-03-2001, 09:46 AM #1New Member
- Join Date
- Aug 2001
clen and drinking alcohol?
I have just started my first cycle of Clenduterol today and would like to know what the effects of alcohol would have on my cycle. I am trying to quit drinking for awhile becuase all the partying I did all summer has given me a small beer-gut and I would like to get rid of it with a cycle of clen and another of ECA. My goal is to drop about 30 lbs. in about one month. Is this possible with a cycle of clen and ECA stack?
09-03-2001, 09:53 AM #2
I personally don,t drink that much anymore and have not drank for months.If your using anything I would stay clear of alcohol and if you are trying to lose the beer gut seems pointless to take Clen and carry on drinking ,defeating the object really
09-03-2001, 09:58 AM #3
No definately, also you may have a reaction drinking and taking ECA IMO the two do not mix well, I have first hand experience and it wasn't pleasant.
09-03-2001, 10:03 AM #4New Member
- Join Date
- Aug 2001
Thanks for your reply. Yes I know that I must stop drinking all together if I am going to get the full effect of the clen (that i paid alot of money for)But my birthday is coming up and i know that i am going to throw back a few. The point of my question was if i do drink while on my cycle only a couple of times will I throw the entire cycle off.
09-03-2001, 10:14 AM #5
One thing not to do..please everyone put this in the back of your memories for reference. I don't know if it was just a bad reaction with me or what, but I was taking an ECA to spice up my workouts, and I went on vacation and brought some along since the hotel I was at had a gym that is better than my own back here in the states. Anyway, we were partying one night and decided to smoke a little ganja, and ohhh my!! That was a wrong thing to do, I had a hell of a bad trip and it felt like I was having an anxiety attack,heart attack or something of a combination. My heart was pounding through my chest for like 30 minutes. It was one of the worst mental feelings I have ever had, and it although it was just thirty minutes, trust me, it felt like an eternity. So, if you're using an ECA, or any supplement for that matter, please think twice about the side effects that could come. -PaPaPumP
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)